Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 362409, 6 pages
http://dx.doi.org/10.1155/2008/362409
Research Article

Some Estimates of Certain Subnormal and Hyponormal Derivations

Department of Mathematics, Florida A&M University, Tallahassee, FL 32307, USA

Received 23 October 2007; Accepted 9 January 2008

Academic Editor: Nils Ackermann

Copyright © 2008 Vasile Lauric. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Weiss, β€œThe Fuglede commutativity theorem modulo the Hilbert-Schmidt class and generating functions for matrix operators. II,” Journal of Operator Theory, vol. 5, no. 1, pp. 3–16, 1981. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. G. Weiss, β€œThe Fuglede commutativity theorem modulo operator ideals,” Proceedings of the American Mathematical Society, vol. 83, no. 1, pp. 113–118, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. G. Weiss, β€œAn extension of the Fuglede commutativity theorem modulo the Hilbert-Schmidt class to operators of the form ΣMnXNn,” Transactions of the American Mathematical Society, vol. 278, no. 1, pp. 1–20, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. T. Furuta, β€œAn extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality,” Proceedings of the American Mathematical Society, vol. 81, no. 2, pp. 240–242, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. F. Kittaneh, β€œOn Lipschitz functions of normal operators,” Proceedings of the American Mathematical Society, vol. 94, no. 3, pp. 416–418, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. D. Voiculescu, β€œSome results on norm-ideal perturbations of Hilbert space operators,” Journal of Operator Theory, vol. 2, no. 1, pp. 3–37, 1979. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. E. M. Dyn'kin, β€œAn operator calculus based on the Cauchy-Green formula. Investigations on linear operators and the theory of functions, III,” Zapiski Naučnyh Seminarov Leningradskogo Otdelenija Matematičeskogo Instituta im. V. A. Steklova Akademii Nauk SSSR (LOMI), vol. 30, pp. 33–39, 1972, (Russian). View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. E. M. Dyn'kin, β€œPseudoanalytic continuation of smooth functions. Uniform scale,” in Mathematical Programming and Related Questions (Proc. Seventh Winter School, Drogobych, 1974), Theory of Functions and Functional Analysis (Russian), pp. 40–73, Central Èkonom.-Mat. Inst. Akad. Nauk SSSR, Moscow, Russia, 1976. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. M. Martin and M. Putinar, Lectures on Hyponormal Operators, vol. 39 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1989. View at Zentralblatt MATH Β· View at MathSciNet